# SDR UF6A970810

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5701 - NR 1 PACK INOP WITH A SMOKE/HAZE IN THE COCKPIT.  MAINTENANCE PERFORMED OPS CHECK OF ECS SYSTEM AND ENGINE RUNS.  NO SMOKE OR DEFECTS NOTED.  (M)
